# SDR JJBA20250721067

- Difficulty date: July 10, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER GUSSET BTW FR 59-61 FOUND CORRODED. CENTER GUSSET BTW FR 59-61 FOUND CORRODED OUT OF LIMIT. CENTER GUSSET BTW FR 59-61 HAS BEEN REMOVED AND REPLACED
